MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 C-STEM AMT SZ2 HIGH OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 C-STEM AMT SZ2 HIGH OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Catalog Number 157014085
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Weakness (2145); Injury (2348); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 10/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Pinnacle litigation alleges injury, pain, weakness, inflammation, and bone and tissue loss.Update: in addition to what were previously alleged, ppf alleges loosening of cup and stem.Stem, cup and screws have been added to impacted product due to alleged loosening.Added date of birth, gender, surgeon, account name and updated product details of unknown head and liner.Cement is of competitor.Doi: (b)(6) 2008; dor: (b)(6) 2016; unknown hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated code for stem by removing osseointegration under patient code and changed product experience code to implant loosening.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. udi: (b)(4).

Brand Name
C-STEM AMT SZ2 HIGH OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8451385
Report Number1818910-2019-88438
Device Sequence Number18887729
Product Code JDI
UDI-Device Identifier10603295060291
UDI-Public10603295060291
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K042959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number157014085
Device Lot Number2361151
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer07/02/2019
09/09/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date07/10/2019
09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR